Deep search:Searching for "Guo-zhao Wang" in 'AUTHORGot 8 items.
index Title
1Paths of algebraic hyperbolic curves
Author(s):Ya-juan LI, Li-zheng LU, Guo-zhao ...  Clicked:5108  Download:2994  Cited:1  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.6 P.816-821  DOI:10.1631/jzus.A071490
2Adaptive triangular mesh coarsening with centroidal Voronoi tessellations
Author(s):Zhen-yu SHU, Guo-zhao WANG, Chen-s...  Clicked:5209  Download:3178  Cited:1  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.4 P.535-545  DOI:10.1631/jzus.A0820229
3Optimal approximate merging of a pair of Bézier curves with G2-continuity
Author(s):Ping ZHU, Guo-zhao WANG  Clicked:5067  Download:3173  Cited:5  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.4 P.554-561  DOI:10.1631/jzus.A0820301
4Easy cross parameterization for articulated shapes
Author(s):Jian-wei HU, Li-gang LIU, Guo-zhao...  Clicked:5262  Download:2859  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.10 P.1428-1438  DOI:10.1631/jzus.A0820615
5Triangular domain extension of linear Bernstein-like trigonometric polynomial basis
Author(s):Wan-qiang Shen, Guo-zhao Wang  Clicked:7361  Download:2702  Cited:4  <Full Text>
Journal of Zhejiang University Science C  2010 Vol.11 No.5 P.356-364  DOI:10.1631/jzus.C0910347
6Non-uniform B-spline curves with multiple shape parameters
Author(s):Juan Cao, Guo-zhao Wang  Clicked:8026  Download:4283  Cited:1  <Full Text>
Journal of Zhejiang University Science C  2011 Vol.12 No.10 P.800-808  DOI:10.1631/jzus.C1000381
7Quasi-angle-preserving mesh deformation using the least-squares approach
Author(s):Gang Xu, Li-shan Deng, Wen-bing Ge...  Clicked:6297  Download:2356  Cited:0  <Full Text>  <PPT> 1870
Journal of Zhejiang University Science C  2014 Vol.15 No.9 P.754-763  DOI:10.1631/jzus.C1400103
8Degree elevation of unified and extended spline curves
Author(s):Xiao-juan Duan, Guo-zhao Wang  Clicked:6209  Download:2034  Cited:2  <Full Text>  <PPT> 1731
Journal of Zhejiang University Science C  2014 Vol.15 No.12 P.1098-1105  DOI:10.1631/jzus.C1400076
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE